MathSciNet Relay Station
MathSciNet bibliographic data
MR2138071 53C21 (58E11)
Tian, Gang; Viaclovsky, Jeff Bach-flat asymptotically locally Euclidean metrics. Invent. Math. 160 (2005), no. 2, 357–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement